# SDR HEEA084649

- Difficulty date: February 12, 2003
- Submitted: February 21, 2003
- Operation: General aviation
- Aircraft: N3071K
- Make and model: Bolkms BO105S
- Aircraft serial: S859
- System (JASC): 2312 · VHF Communications System
- Part: Potentiometer
- Condition: Failed
- Location: Audio Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUDIO PANEL CONTROL UNIT VOLUME IS SENSITIVE. FOUND FACEPLATE INSERT, VOLUME POTENTIOMETER S101, AND TRANSFER SWITCH S102 BAD.  REPLACED.  BENCH CHECK GOOD.
